A 37-year-old member asked:
How can i handle endep (amitriptyline) withdrawal symptoms (paresthesia)?
1 doctor answer • 1 doctor weighed in
Psychiatry 41 years experience
Avoid them: Much wiser to taper it so you don't get withdrawal (discontinuation) symptoms. You made need to consult your prescriber for advice about how.
Created for people with ongoing healthcare needs but benefits everyone.
2.9k viewsAnswered >2 years ago
Last updated Jun 20, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.